Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

could i be miscarrying?

i went to the bathroom yesterday and my pants and under were soaked with blood i asked my cousin and she told me i could be haveing a miscarriage i need more advice on what to think or what to do!

Answer Question
 
ryansbabygurl88

Asked by ryansbabygurl88 at 1:29 PM on Nov. 12, 2009 in Pregnancy

Level 5 (87 Credits)
Answers (6)
  • Yes, it sounds like a miscarriage...I'm SORRY :[ Call your doctors office right away...are you still bleeding? Regardless you need to go in and get checked out.
    mamie2shoes

    Answer by mamie2shoes at 1:30 PM on Nov. 12, 2009

  • I would call the Dr or go to the hospital. If they were soaked then there could most definitley be a problem. I've never had a miscarriage, but Ive heard everybody say that if there are clots of blood then its most likely a miscarriage. I would go to the Dr/ER asap.
    Good luck!
    misspriss_1987

    Answer by misspriss_1987 at 1:32 PM on Nov. 12, 2009

  • Actually, I just finished reading your other question about how you quit the bc and were bleeding...I'm sure it's just from that. If you haven't had a regular period since quiting your bc recently, then the bleeding could be from getting the nuvaring out. Go to the doctor. This bleeding doesnt sound normal if it's not your period.
    mamie2shoes

    Answer by mamie2shoes at 1:33 PM on Nov. 12, 2009

  • "i took out my nurvaring 4 days ago and started spotting called my doctor and they said its the side affects then i went to the bathroom and i started bleeding more like my period i just got done 2 days ago can i be pregnant again?"

    This is your question from yesterday.....so obviously you were never pregnant....it's a side effect from the bc but I'd still call your doctor...again.
    mamie2shoes

    Answer by mamie2shoes at 1:34 PM on Nov. 12, 2009

  • It's very unlikely a miscarriage, but rather a hormone withdrawal bleed after taking out your nuvaring. Didn't your doc explain the side effects and what would happen when you start/stop it?
    halfpint_ny

    Answer by halfpint_ny at 7:11 PM on Nov. 12, 2009

  • no she didnt but i talk to her and she told me its nothing to worry about no misscarriage thanks everyone for giving me your opinions
    ryansbabygurl88

    Answer by ryansbabygurl88 at 7:47 PM on Nov. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN